# SDR SWIA202163999

- Difficulty date: November 26, 2021
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N822SK
- Make and model: Cndair CL600*
- Aircraft serial: 15203
- Aircraft time: 32,714 hours, 21,411 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION NOTED ON NUTPLATE SUPPORT BRKTS (3EA) BETWEEN FS720.00-FS761.00 AND AT APPROX STRG17L (MARKED)     (C-CHECK RO 1/19/2022)    REMOVED CORROSION ON 3 EA. BRACKETS BETWEEN FS 720.00 TO FS 761.00 AT STR. 17LH REF CRJ-900 SRM 51-21-06-001-001-A01. REPLACED BRACKET AT FS 720.00 STR. 17LH WITH NEW BRACKET REF CRJ-900 SRM 51-42-06-001-001-A01 AND DWG# SH690-30200 REV W. REWORKED REMAINING 2 EA. BRACKETS WERE FOUND TO BE WITH-IN ALLOWABLE LIMITS REF DWG# SH670-30294 REV A AND CRJ-900 SRM 53-00-00-101-001-A01. APPLIED AND RESTORED FINISH TO THE 3 BRACKETS N=BETWEEN FS 720.. TO FS 761.00 REF CRJ-900 SRM 51-25-16-001-001-A01. COMPLIED WITH 51-900-1002-SKY
